# SDR HEEA063863

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N721PH
- Make and model: Bell 407
- Aircraft serial: 53278
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Freewheel Unit
- Part number: 406040500123
- Condition: Leaking
- Location: Main Rotor
- Part time: 1,020 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEAKING FORWARD SEAL.   REFERENCE:  DMR NR 686304.
